# SDR SIMA200603706

- Difficulty date: January 27, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- Aircraft time: 21,681 hours, 21,012 cycles
- Engine: Ge CT79B
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150521
- Condition: Damaged
- Location: Lt Horz Stab
- Part time: 21,681 hours, 21,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL TOP SKIN ON AIRCRAFT WAS FOUND TO HAVE HAIL DAMAGE.  REMOVED THE DAMAGED TOP SKIN.  POSITIONED THE NEW SKIN PANEL, INSTALLED.  REPAIR DONE IAW SRM.  (K)
